Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SUFFICIENT CONDITION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 11176

  • Page / 448
Export

Selection :

  • and

LA STABILITE DES SYSTEMES STELLAIRESGILLON DANIEL.1980; ; FRA; DA. 1980; 113 P.; 30 CM; BIBL. 2 P.; TH. 3E CYCLE: PHYS. MILIEUX IONISES, DYN. STELLAIRE/NANCY 1/1980/758Thesis

LES CONDITIONS SUFFISANTES POUR L'ABSENCE DE COLLISION DANS LE PROBLEME DES 3 CORPSGAVRILOV NI.1977; ASTR. ZH.; S.S.S.R.; DA. 1977; VOL. 54; NO 2; PP. 425-428; BIBL. 3 REF.Article

NEW RESULTS ON THE ABILITY OF LC NETWORKS TO REALIZE NATURAL FREQUENCIESSUSSMAN FORT SE.1980; I.E.E.E. TRANS. CIRCUITS SYST.; USA; DA. 1980; VOL. 27; NO 3; PP. 229-231; BIBL. 3 REF.Article

ON THE EXISTENCE OF AN ELASTIC POTENTIAL FOR A SIMPLE MATERIAL WITHOUT MEMORYSTERNBERG E; KNOWLES JK.1979; ARCH. RATION. MECH. ANAL.; DEU; DA. 1979; VOL. 70; NO 1; PP. 19-30; BIBL. 4 REF.Article

SUFFICIENT CONDITIONS FOR CONTROLLABILITYHUNT LR.1982; IEEE TRANS. CIRCUITS SYST.; ISSN 0098-4094; USA; DA. 1982; VOL. 29; NO 5; PP. 285-288; BIBL. 10 REF.Article

NECESSARY AND SUFFICIENT CONDITIONS FOR THE STABILITY OF A CLASS OF 2-D RECURSIVE DIGITAL FILTERSREDDY DR; REDDY PS; SWAMY MNS et al.1981; IEEE TRANS. ACOUST. SPEECH SIGNAL PROCESS.; ISSN 0096-3518; USA; DA. 1981; VOL. 29; NO 5; PP. 1099-1102; BIBL. 12 REF.Article

OBSERVER DESIGN FOR LINEAR CONTRACTIVE CONTROL SYSTEMS ON HILBERT SPACESHAMATSUKA T; ABDUL AZIZ MO'OMEN; AKASHI H et al.1981; SIAM J. CONTROL OPTIM.; ISSN 0363-0129; USA; DA. 1981; VOL. 19; NO 5; PP. 586-594; BIBL. 9 REF.Article

STABILITY THEORY FOR INHOMOGENEOUS COLLISION-FREE SELF-GRAVITATING STELLAR SYSTEMSSEBOLDT W.1981; ASTROPHYS. J.; ISSN 0004-637X; USA; DA. 1981; VOL. 243; NO 3; PART. 1; PP. 1013-1029; BIBL. 30 REF.Article

UNICITE DES SOLUTIONS DU PROBLEME DES MARTINGALESMIKULYAVICHYUS R.1978; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1978; VOL. 18; NO 2; PP. 63-73; ABS. LITU. ANGL.; BIBL. 14 REF.Article

A SINGLE-COMMODITY TRANSFORMATION FOR CERTAIN MULTICOMMODITY NETWORKSEVANS JR.1978; OPER. RES.; USA; DA. 1978; VOL. 26; NO 4; PP. 673-680; BIBL. 17 REF.Article

AN ALTERNATE PROOF OF A THEOREM OF KESTEN CONCERNING MARKOV RANDOM FIELDSCOX JT.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 2; PP. 377-378; BIBL. 4 REF.Article

SUR LES GRAPHES PARFAITSMARKOSYAN SE; KARAPETYAN IA.1976; AKAD. NAUK ARM. S.S.R., DOKL.; S.S.S.R.; DA. 1976; VOL. 63; NO 5; PP. 292-296; ABS. ARM.; BIBL. 6 REF.Article

ON A SUFFICIENT CONDITION IN L1-APPROXIMATIONPEHERSTORFER F.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 84; NO 1; PP. 170-177; BIBL. 9 REF.Article

PROBABILITIES OF MODERATE DEVIATIONS IN A BANACH SPACEDEO CM; GUTTI JOGESH BABU.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 2; PP. 392-397; BIBL. 8 REF.Article

PASSIVE REALIZATION OF A CLASS OF TIME-VARYING NETWORKS HAVING A COMPATIBLE TRANSFORMBELAL AA; SHENOI BA.1980; I.E.E.E. TRANS. CIRCUITS SYST.; USA; DA. 1980; VOL. 27; NO 7; PP. 644-646; BIBL. 6 REF.Article

SUR UN THEOREME DE STABILITE POUR UN POTENTIEL HOMOGENELOSCO L.1982; CELESTIAL MECHANICS; ISSN 0008-8714; NLD; DA. 1982; VOL. 28; NO 1-2; PP. 63-68; ABS. ENG; BIBL. 7 REF.Conference Paper

INDUCTOR-CAPACITOR ONE-PORTS AND INVERSE EIGENVALUE PROBLEMSSUSSMAN FORT SE.1981; IEEE TRANS. CIRCUITS SYST.; ISSN 0098-4094; USA; DA. 1981; VOL. 28; NO 8; PP. 850-853; BIBL. 16 REF.Article

STABILITE NON LINEAIRE DU MOUVEMENT D'UN CRISTAL LIQUIDE NEMATIQUE. PERTURBATION DU DIRECTEUR.CHAURE A.1977; C.R. ACAD. SCI. A, B; FR.; DA. 1977; VOL. 285; NO 3; PP. 137-139; ABS. ANGL.; BIBL. 5 REF.Article

STABILITE DES PRECESSIONS REGULIERES D'UN SYSTEME DE DEUX GYROSCOPES DE LAGRANGEKONONYKHIN GA; LESINA ME; SAVCHENKO A YA et al.1977; MEKH. TVERD. TELA, U.S.S.R.; S.S.S.R.; DA. 1977; NO 9; PP. 34-40; BIBL. 4 REF.Article

A NEW SUFFICIENT CONDITION FOR OUTPUT STABILIZABILITY OF LINEAR SYSTEMSDESCUSSE J.1982; IEEE TRANS. AUTOMAT. CONTROL; ISSN 0018-9286; USA; DA. 1982; VOL. 27; NO 1; PP. 198-199; BIBL. 6 REF.Article

LINEAR TRANSFORMATIONS PRESERVING BEST LINEAR UNBIASED ESTIMATORS IN A GENERAL GAUSS-MARKOFF MODELBAKSALARY JK; KALA R.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 4; PP. 913-916; BIBL. 4 REF.Article

A NEW PROOF OF THE ZERO-ONE LAW FOR STABLE MEASURESSMOLENSKI W.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 2; PP. 398-399; BIBL. 2 REF.Article

NOTWENDIG UND HINREICHENDES REALISIERUNGSKRITERIUM IN DER NICHTLINEAREN NETZWERKSYNTHESE = CRITERE NECESSAIRE ET SUFFISANT DE REALISATION, DANS LA SYNTHESE DES CIRCUITS ELECTRIQUES NON LINEAIRESSUSSE R; BISTE B.1978; WISSENSCH. Z. TECH. HOCHSCH. ILMENAU; DDR; DA. 1978; VOL. 24; NO 3; PP. 83-97; BIBL. 7 REF.Article

ON A CLASS OF STABLE SLIGHTLY GEOSTROPHIC MEAN GYRES.MCWILLIAMS JC.1977; DYNAM. ATMOSPH. OCEANS; NETHERL.; DA. 1977; VOL. 2; NO 1; PP. 19-28; BIBL. 13 REF.Article

SOME NOTES ON THE SECOND-ORDER INTERPOLATION PROBLEM OF DIGITAL FILTERSINOUYE Y.1983; IEEE TRANSACTIONS ON ACOUSTICS, SPEECH, AND SIGNAL PROCESSING; ISSN 0096-3518; USA; DA. 1983; VOL. 31; NO 1; PART. 1; PP. 209-212; BIBL. 1 REF.Article

  • Page / 448